Viscosity solutions of general viscous Hamilton–Jacobi equations

Scott N. Armstrong, Hung V. Tran

Research output: Contribution to journalArticlepeer-review

Abstract

We present comparison principles, Lipschitz estimates and study state constraints problems for degenerate, second-order Hamilton–Jacobi equations.

Original languageEnglish (US)
Pages (from-to)647-687
Number of pages41
JournalMathematische Annalen
Volume361
Issue number3-4
DOIs
StatePublished - 2015

Keywords

  • 35B51
  • 35D40

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Viscosity solutions of general viscous Hamilton–Jacobi equations'. Together they form a unique fingerprint.

Cite this